# SDR CALA2014042190878

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 71,062 hours, 25,935 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHT STRIP FROM SEATS 8 - 14 INOPERATIVE.  STRIP FLICKERS VERY WEAKLY.  REPLACED POWER LEAD IAW AMM 33-51-07, OPERATIONS CHECKED OK.
